I am not diabetic but were given these pills to lose weight, been on them for 6 days and haven't stop having diarrhea. I called the clinic and were told that its a good sign of letting all the grease and fat out but i have read the side affects and one of the side affects to stop taking the medicine is diarrhea, should i be concern please help???
Not diabetic but taking these pills for weight loss, concerns please?
Added 27 Mar 2015:
Sorry didnt mention the medicine's i was taking... It is metformin hydrochloride, i also am taking phentormine, furosomide, potassium and a fat burner.
You didn't mention what pills, however, 6-days? Good sign? What qualifications did the person who told you that without also mentioning the potential for dehydration or that Dr should be made aware?
Also know pills alone will do little for weight loss, you may already know, it's a total lifestyle change, I won't go into details on that, but the body can be made to burn fat (not just calories) with its own metabolism, a lot of great info on this.
I do not like to ever advise stopping or starting medications and again I do not know which one you're taking, but there is noting "good" or normal about diarrhea for 6+ days. Demand (nicely) to speak to the Dr., and if you cannot, and you are 100% certain it's the pills and nothing else, you'll have to stop for now. Hydrate and get well, there are other, healthier options for weigh loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2012 • 2 answers
Posted 22 Feb 2013 • 1 answer
Posted 18 Jul 2013 • 2 answers
Diarrhea, Chronic - I just had started with a weight loss medication called Qsymia low dose starters
Posted 23 Oct 2013 • 3 answers
Posted 10 Sep 2016 • 1 answer